MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable

ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable
Model Number 1203300-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994); Stenosis (2263)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6).It was reported the initial procedure was to treat the proximal right anterior tibial (at) artery on (b)(6) 2025.A 3.0x38mm esprit btk scaffold was implanted without issue.On (b)(6) 2026, the patient returned with acute limb ischemia and pain in both legs however the left leg pain was more severe.Bilateral angiography showed left superficial femoral artery (sfa) chronic total occlusion (cto) with 70% popliteal stenosis and occluded tibial vessels.The angiography showed 90% sfa, popliteal, and proximal at stenosis with in-stent restenosis noted within the esprit scaffold.Attempted intervention of the left sfa was unsuccessful as the balloon catheter was unable to cross the lesion.No right leg intervention was performed.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effects of ischemia, stenosis and pain are listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as known patient effects of scaffold procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.C3: 1 per year was entered; however, the frequency is 1 dose per implant.

Brand Name
Esprit¿
Common Device Name
Scaffold,infrapopliteal,absorbable
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50853996
Report Number2024168-2026-03642
Device Sequence Number18655318
Product Code NXW
UDI-Device Identifier08717648357015
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1203300-38
Device Catalogue Number1203300-38
Device Lot Number412116A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexMale
Patient Weight202 LB
Patient RaceWhite